# SDR AWXA200500500

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 17,766 hours, 6,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING 4-DAY CHECK, THE AFT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
